# SDR CALA2022100302618

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 611AB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING PANEL 611AB REMOVED FOR INSPECTION. PERFORMED RII INSPECTION FOR REPAIR TO PANEL 611AB.  NO DEFECT PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 611GB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 611GB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). REINSTALLED PANEL 611AB AS PER WORKCARD
